# SDR ASAA2022020337348

- Difficulty date: February 3, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 30,553 hours, 9,735 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT CONT CAB ILLUMINATED AT FL 340 WILL NOT EXTINGUISH. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-62 TASK 801, FOUND "FLT DECK TRIM VALVE" IN HISTORY, RESET AND C/W OPS TEST, OPS CHECK GOOD, FAULT DID NOT RETURN.
